# SDR DALA2019110756476

- Difficulty date: November 3, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Tolerance
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 THE ROTARY SNUBBER PIN , IS LESS THAN THE MINIMUM EXTENSION PERMITED VALUE , AT NO 4 LEFT DOOR REF. AMDS. CORRECTIVE ACTION: SNUBBER ON #4 PASSENGER DOOR WAS REPLACED. (1343943)
